A basis for the local solutions of an elliptic equation release_p75kw6op7bgulffa3zgorx5vha

by S.A Fulling, F.J Narcowich

Published in Journal of Mathematical Analysis and Applications by Elsevier BV.

1982   Volume 86, p246-267

Archived Files and Locations

application/pdf  964.5 kB
file_z7giy23yvnh2bmhuy4gjiawvlm
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1982
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-247X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: bec458d1-f249-4a9c-9fa5-4ba019e975db
API URL: JSON